Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Effective condition number for boundary knot method

Language

English

Publication Date

2009

Source Publication Title

Cmc -Tech Science Press-

Volume

12

Issue

1

Start Page

57

End Page

70

Publisher

Tech Science Press

DOI

10.3970/cmc.2009.012.057

Link to Publisher's Edition

http://dx.doi.org/10.3970/cmc.2009.012.057

ISSN (print)

15462218

ISSN (electronic)

15462226

This document is currently not available here.

Share

COinS